# SDR USAA2014040100007

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 3,248 hours, 1,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A MX CLASS 2 MESSAGE OF SMOKE.  FOUND ALL LAVATORY AIR EXTRACTION FILTERS CLOGGED.  R 7 R ALL LAVATORY EXTRACTION FILTERS IAW AMM 21-23-00.  RESET CID'S & SDF CB`S IAW AMM 24-00-00-810-818A.  PERFORMED TEST OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-17-00-710-001A, TEST PASSED & NO MSGS OR FAULTS.
